Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 2 > Numerical Solution of Boole’s Rule in Numerical...
< Back to Volume

Numerical Solution of Boole’s Rule in Numerical Integration by Using General Quadrature Formula

Download PDF

Abstract:

We have seen that definite integrals arise in many different areas and that the fundamental theorem of calculus is a powerful tool for evaluating definite integrals. This paper describes classical quadrature method for the numerical solution of Boole’s rule in numerical integration.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 2)
Pages:
1-4
DOI:
10.18052/www.scipress.com/BSMaSS.2.1
Citation:
P.V. Ubale "Numerical Solution of Boole’s Rule in Numerical Integration by Using General Quadrature Formula", The Bulletin of Society for Mathematical Services and Standards, Vol. 2, pp. 1-4, 2012
Online since:
Jun 2012
Authors:
Export:
Distribution: